# SDR DXTA2011102004756

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 10,116 hours, 6,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9809123A
- Condition: Failed
- Location: Cockpit/Cabin
- Part time: 52 hours, 46 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SMOKE AND BURNING ODOR WERE PRESENT IN COCKPIT AND CABIN. AFTER COMPLETING CHECKLIST SMOKE AND ODOR SUBSIDED. (SEEMED ELECTRICAL ). AFTER PAX DISEMBARKED ACFT, CABIN STARTED TO FILL WITH HEAVY SMOKE AGAIN. ACFT WAS SHUTDOWN AND EVACUATED.  APU WAS STARTED ON TAXI IN.  R & R NR 1 DEFECTIVE FWD ACM WITH A REPAIRED ACM. ALSO, R & R SOCKS WITH NEW SOCKS WITH NEW O-RINGS. OPS & LEAK CHECKED GOOD. REF MM 21-51-00 & 12-10-01.
